Foliations of M 3 defined by 2 -actions
Annales de l'Institut Fourier, Volume 45 (1995) no. 4, p. 1091-1118

In this paper we give a geometric characterization of the 2-dimensional foliations on compact orientable 3-manifolds defined by a locally free smooth action of 2 .

Dans cet article on donne une caractérisation géométrique des feuilletages de dimension 2 sur les variétés compactes orientables de dimension 3, définis par une action différentiable localement libre de 2 .

@article{AIF_1995__45_4_1091_0,
     author = {Arraut, Jose Luis and Craizer, Marcos},
     title = {Foliations of $M^3$ defined by ${\mathbb {R}}^2$-actions},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {45},
     number = {4},
     year = {1995},
     pages = {1091-1118},
     doi = {10.5802/aif.1486},
     zbl = {0833.57014},
     mrnumber = {96j:57030},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1995__45_4_1091_0}
}
Arraut, Jose Luis; Craizer, Marcos. Foliations of $M^3$ defined by ${\mathbb {R}}^2$-actions. Annales de l'Institut Fourier, Volume 45 (1995) no. 4, pp. 1091-1118. doi : 10.5802/aif.1486. http://www.numdam.org/item/AIF_1995__45_4_1091_0/

[1]J.L. Arraut and M. Craizer, Stability of blocks of compact orbits of an action of ℝ2 on M3. Hamiltonian Systems and Celestial Mechanics., Edited by E.A. Lacomba and J. Libre, World Scientific (1993). | Zbl 0890.57052

[2]J.L. Arraut and N.M. Dos Santos, Differentiable conjugation of actions of Rp, Bol. Soc. Bras. Mat., vol. 19, n.1 (1988), 1-19. | MR 91e:58161 | Zbl 0682.57011

[3]G. Chatelet and H. Rosenberg, Un théorème de conjugaison des feuilletages, Ann. Inst. Fourier, Grenoble, 21-3 (1971), 95-106. | Numdam | MR 49 #11531 | Zbl 0208.25703

[4]G. Chatelet, H. Rosenberg and D. Weil, A classification of the topological types of ℝ2-actions on closed orientable 3-manifolds, Publ. Math. IHES, 43 (1973), 261-272. | Numdam | MR 49 #11533 | Zbl 0278.57015

[5]E. Ghys, T. Tsuboi, Différentiabilité des conjugaisons entre systèmes dynamiques de dimension 1, Ann. Inst. Fourier, Grenoble, 38-1 (1988), 215-244. | Numdam | MR 89i:58119 | Zbl 0633.58018

[6]N. Koppel, Commuting diffeomorphisms. Global Analysis, Proc. of Symp. in Pure Math., AMS, XIV (1970). | Zbl 0225.57020

[7]E.L. Lima, Commuting Vector Fields on S3, Annals of Math., 81 (1965), 70-81. | MR 30 #1517 | Zbl 0137.17801

[8]R. Moussu, R. Roussarie, Relations de conjugaison et de cobordisme entre certains feuilletages, Pub. Math. IHES, 43 (1973), 143-168. | Numdam | MR 50 #11269 | Zbl 0356.57018

[9]H. Rosenberg, R. Roussarie and D. Weil, A classification of closed orientable manifolds of rank two, Ann. of Math., 91 (1970), 449-464. | MR 42 #5280 | Zbl 0195.25404

[10]H. Rosenberg and R. Roussarie, Topological equivalence of Reeb foliations, Topology, vol. 9 (1970), 231-242. | MR 41 #7712 | Zbl 0211.26602

[11]N.C. Saldanha, Stability of compact actions of Rn of codimension one, to appear in Comm. Math. Helvet. | Zbl 0841.57038

[12]F. Sergeraert, Feuilletages et difféomorphismes infiniment tangents à l'identité, Inventiones Math., 39 (1977), 253-275. | MR 57 #13973 | Zbl 0327.58004

[13]G. Szekeres, Regular iteration of real and complex functions, Acta Math., 100 (1958), 163-195. | MR 21 #5744 | Zbl 0145.07903

[14]J.-C. Yoccoz, Thesis.

[15]M. Craizer, Homogenization of codimension 1 actions of near a compact orbit, ℝn Ann. Inst. Fourier, Grenoble, 44-5 (1994), 1435-1448. | Numdam | MR 95m:58100 | Zbl 0820.34021